# SDR 97UAL900338

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Discharged
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING PROTECTIVE COVER DAMAGED.  EMERGENCY ESCAPE LIGHTING AFT CABIN LEFT SIDE REAR TO ROW 25 FLICKERED ON AND OFF.  REPLACED BATTERY POWER PACK, CHECK OK.
